ON A BESOV SPACE AND RADIAL LIMITS Kim, Pil-Lan; Kwon, Ern-Gun; Park, Jong-Hee;
A holomorphic function space in the unit disc D satisfying < is quite close to . The problems on the existence of the radial limits are considered for this space. It is proved that the situation for p > 2 is totally different from the situation for p 2.
radial limits;Besov space;
P. L. Duren, Theory of Hp Spaces, Academic Press, New York, 1970
C. N. Kellog, An extension of the Hausdorff-Young theorem, Michigan Math. J. 18
E. G. Kwon, A note on the coefficients of mixed normed spaces, Bull. Austral. Math. Soc. 33 (1986), 253–260
A. Zygmund, Trigonometric Series, Cambridge University Press, London, 1959